Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Decrease in libido after online sexual contacts. Why is my sex life bad?

hello sir I am a man aged 27 years old from South Asia. I have got married recently. Just 3 months back and I lived with my wife just 2 months only and now I am living in abroad. I have a problem with my sex life that I am giving below in detail. I had very good interest in sex till the last year. Last year unfortunately i started using skype with a motive to improve my communication skill through online chatting. Which miss led me, i started meeting women’s through online and were speaking rubbish things through online and felt some enjoyment as i was a bachelor at that time. This also cause to lack of proper sleep to me for nearly 2 months. After this incident i felt my interest towards sex was getting decreased or my libido is totally collapsed. Soon after this incident i went back to my home country and got married. My wife is a nice girl and she loves me alot. But unfortunately i am not getting a good interest to have sex with her, even though i was engaged in sex with her everyday and tried to make her happy and satisfied with sex. And i felt she was happy with my performance. But in fact i was just doing sex like a routine activity or like a duty. I never get a pleasure/enjoyment/satisfaction/interest from our relation. And also i haven’t get attracted to other women also, even if a world beauty queen come in front of me naked, then also i won’t feel anything to her. So now i really worried about my condition. I would like to tell you one more thing to you that is I never had any premarital relationship with anyone. I fail to control myself when i started a skype chatting. It was a big trap of evil to me. Now i really want to have a enjoyable sex and married life with my wife. So please give some good advices to regain my lost libido/ desire/ interest in sex. Please discuss this case in details to someone like a doctor or psychiatrist and give some good advices. Kindly give some best advices to regain the interest in sex
Asked On : Thu, 6 Sep 2012
Answers:  2 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Sexologist 's  Response
Hi dear
From whatever you have described, it appears that you developed Internet addiction when you started talking on Skype. This was associated with disturbed sleep. You have loss of pleasure in almost all activities . have you loss of energy, tiredness, hopelessness, restlessness, guilt as well. If yes, you have symptoms of depressive disorder. you need to be evaluated in detail about type of depression . Your serum testosterone , serum prolactin and thyroid hormonal assessment should be done as well
Most of the cases have good outcome, you just need to consult a good psychiatrist and be patient
Best of luck
Saatiish Jhuntrraa
Answered: Thu, 27 Sep 2012
I find this answer helpful
Sexologist Dr. Vinod Raina's  Response
dear sir you are suffering from hormonal imbalance and avitaminosis which has created problem in your sexual life and more over you are not interested in other women also it also indicates your less sexual activity
consult an good sexologist who can solve your problem


thanks
dr vinod raina
Answered: Fri, 14 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor